Equations for Determination of Vector Coupling Coefficients in Systems with Two Open Shells. Ions of Transition Metals with pM dN Configuration Full article
Journal |
Journal of Structural Chemistry
ISSN: 0022-4766 , E-ISSN: 1573-8779 |
||
---|---|---|---|
Output data | Year: 1992, Volume: 33, Number: 6, Pages: 775-785 Pages count : 11 DOI: 10.1007/BF00745597 | ||
Tags | Vanadium; Homogeneous Equation; Electronic Configuration; Arbitrary Parameter; Open Shell | ||
Authors |
|
||
Affiliations |
|
Abstract:
An analysis is made of the necessary conditions that must be satisfied by vector coupling coefficients (VCCs) a(mn) and b(mn) characterizing individual L,S-multiplets in atomic configurations p(M)d(N) and s1dN (1 less-than-or-equal-to N less-than-or-equal-to 9.1 less-than-or-equal-to M less-than-or-equal-to 5). It is shown that in the systems with two open shells, the sought VCCs satisfy not only the known limitations that follow from spherical symmetry, but also a certain supplementary equation that is introduced in the present work in the form of a postulate. These VCCs obtained in the present work have been used in ab initio calculations, by the single coupling operator method, of atoms and ions of titanium and vanadium with configurations 3d(1)4p1, 3p(4)3d3, and 3p(5)3d3.
Cite:
Plakhutin B.N.
, Arbuznikov A.V.
Equations for Determination of Vector Coupling Coefficients in Systems with Two Open Shells. Ions of Transition Metals with pM dN Configuration
Journal of Structural Chemistry. 1992.
V.33. N6. P.775-785. DOI: 10.1007/BF00745597
WOS
Scopus
РИНЦ
OpenAlex
Equations for Determination of Vector Coupling Coefficients in Systems with Two Open Shells. Ions of Transition Metals with pM dN Configuration

Original:
Плахутин Б.Н.
, Арбузников А.В.
Уравнения для определения коэффициентов векторной связи в системах с двумя открытыми оболочками. Ионы переходных металлов с конфигурацией P(M)D(N)
Журнал структурной химии. 1992. Т.33. №6. С.8-20. РИНЦ ANCAN
Уравнения для определения коэффициентов векторной связи в системах с двумя открытыми оболочками. Ионы переходных металлов с конфигурацией P(M)D(N)
Журнал структурной химии. 1992. Т.33. №6. С.8-20. РИНЦ ANCAN
Files:
Full text from publisher
Dates:
Submitted: | Feb 5, 1992 |
Published print: | Nov 1, 1993 |
Identifiers:
Web of science: | WOS:A1992LQ13100003 |
Scopus: | 2-s2.0-34250079257 |
Elibrary: | 31433689 |
OpenAlex: | W2036874643 |
Citing:
Пока нет цитирований